MathSciNet Relay Station
MathSciNet bibliographic data
MR927688 30E20 (30C60 42B20)
Semmes, Stephen W. Estimates for $(\overline\partial-\mu\partial)^{-1}$ and Calderón's theorem on the Cauchy integral. Trans. Amer. Math. Soc. 306 (1988), no. 1, 191–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement